# SDR DALA2015070104108

- Difficulty date: June 30, 2015
- Submitted: July 4, 2015
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 51,261 hours, 20,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK AT BS 520, LBL 45 WORN.   MAINTENANCE REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
